Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One relator groups having a finitely presented normal subgroup


Authors: A. Karrass and D. Solitar
Journal: Proc. Amer. Math. Soc. 69 (1978), 219-222
MSC: Primary 20F05
MathSciNet review: 0466323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classification is given for one-relator groups having a finitely presented normal subgroup of infinite index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466323-3
PII: S 0002-9939(1978)0466323-3
Keywords: One-relator groups
Article copyright: © Copyright 1978 American Mathematical Society